advertisement
Question
Posted by: R v Wyk | 2012/03/19

Lexamil

Could you die from 740mg Lexamil? Would it be painful or would you just fall asleep?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Nobody asks such a question unless they are seriously considering committing suicide in this way. Please don't do so. I hope your depression isn't just being treated by a GP, as it really needs to be assessed and treated by a specialist psychiatrist - you're worth that. Please arrange urgently to see a psychiatrist for assessment ( through a Casualty Dept if necessary ) and frankly tell him just how you're feeling.
Dont try to take a permanent step to deal with a temporary problem and however awful and hopeless you might be feeling right now, this state will not be permenent and can be relieved by proper treatment, with the right medication and counselling ( medication alone is not enough ). And make sure that someone else controls your medication and makes sure you take it, so you cant save up a dangerous dose.
Remmber, too, that there can be many risks to taking an overdose ( indeed to all possible methods of harming yourself ) - one of the worst is that rather than dying peacefully as you might want to imagine, you could live but significantly damaged by the attempt.
Please get the help you obviously need and deserve, and find the pleasures in life you can do.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2012/03/19

Nobody asks such a question unless they are seriously considering committing suicide in this way. Please don't do so. I hope your depression isn't just being treated by a GP, as it really needs to be assessed and treated by a specialist psychiatrist - you're worth that. Please arrange urgently to see a psychiatrist for assessment ( through a Casualty Dept if necessary ) and frankly tell him just how you're feeling.
Dont try to take a permanent step to deal with a temporary problem and however awful and hopeless you might be feeling right now, this state will not be permenent and can be relieved by proper treatment, with the right medication and counselling ( medication alone is not enough ). And make sure that someone else controls your medication and makes sure you take it, so you cant save up a dangerous dose.
Remmber, too, that there can be many risks to taking an overdose ( indeed to all possible methods of harming yourself ) - one of the worst is that rather than dying peacefully as you might want to imagine, you could live but significantly damaged by the attempt.
Please get the help you obviously need and deserve, and find the pleasures in life you can do.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement